# SDR AALA202109072117

- Difficulty date: September 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 58,810 hours, 24,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Position
- Location: Pax Door Latch
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LH AFT ENTRY DOOR LIGHT ILLUMINATED ON DESCENT. ADJUSTED LOWER LATCH ROLLER IAW AMM 52-13-00, OPS CHECK GOOD.
